# SDR SWAA2015040238788

- Difficulty date: March 3, 2015
- Submitted: April 23, 2015
- Operation: Air carrier
- Aircraft: N964AT
- Make and model: Boeing 717-200
- Aircraft serial: 55025
- Aircraft time: 38,544 hours, 25,750 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Fitting
- Part number: 5910783
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG WW DOOR LOWER FWD CORNER CLIP CRACKED.  R & R CLIP IAW SRM & DWG.
